Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 72, No. 6, p. 955 (June 1991)
(Russian original - ZhETF, Vol. 99, No. 6, p. 1711, June 1991 )

Nonlinear electromagnetic waves in a stochastized electron gas with a nonquadratic dependence of energy on the momentum
F.G. Bass, A.D. Pauchekha

Received: December 25, 1990

PDF (148.5K)

Report problems